# SDR U2RA201207120009

- Difficulty date: July 3, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Boeing 747428
- Aircraft serial: 25630
- Aircraft time: 75,514 hours, 10,454 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 65B02505106
- Condition: Cracked
- Location: Bs 2598
- Part time: 75,514 hours, 10,454 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2598, LT LOWER AFT INNER CHORD ONE FASTNER HOLE FOUND CRACKED AT BULKHEAD LOWER WEB.  CRACK LENGTH .030" REF AD 2010-014-07, SB 747-53A2427.
